# SDR 2007FA0000134

- Difficulty date: September 24, 2006
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409245
- Condition: Cracked
- Location: Fuselage
- Part time: 53,459 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN BS 663, LBL 31, WHEEL WELL PRESSURE DECK WEB, CRACKED.  (K)
